# SDR DALA1014040995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO STA 1212-1322 RT TIE DOWN TRACK CORRODED.  CORROSION WAS OUT OF LIMITS R & R TIE DOWN TRACK PN 5936667-505 IAW SRM 51-30-5,51-30-1.
